On an asymptotic property of a nonlinear ordinary differential equation

Shun Shimomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)329-340
Number of pages12
JournalTokyo Journal of Mathematics
Volume14
Issue number2
DOIs
Publication statusPublished - 1991

Fingerprint

Nonlinear Ordinary Differential Equations
Asymptotic Properties

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On an asymptotic property of a nonlinear ordinary differential equation. / Shimomura, Shun.

In: Tokyo Journal of Mathematics, Vol. 14, No. 2, 1991, p. 329-340.

Research output: Contribution to journalArticle

@article{ae59aa19e8b24475850c87f11a45e731,
title = "On an asymptotic property of a nonlinear ordinary differential equation",
author = "Shun Shimomura",
year = "1991",
doi = "10.3836/tjm/1270130376",
language = "English",
volume = "14",
pages = "329--340",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On an asymptotic property of a nonlinear ordinary differential equation

AU - Shimomura, Shun

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972565534&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972565534&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270130376

DO - 10.3836/tjm/1270130376

M3 - Article

AN - SCOPUS:84972565534

VL - 14

SP - 329

EP - 340

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -